Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Factoring $ L$-functions as products of $ L$-functions

Author: Douglas Grenier
Journal: Trans. Amer. Math. Soc. 345 (1994), 673-692
MSC: Primary 11F60; Secondary 11F66, 11F70
MathSciNet review: 1273533
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We will demonstrate two factorizations of L-functions associated with automorphic forms on $ GL(n,\mathbb{R})$, where one factor is a Riemann zetafunction and the other is an L-function associated to an automorphic form for $ GL(n - 1,\mathbb{R})$. These will be obtained by establishing the commutation of the Hecke operators and the $ \Phi $-operator, a homomorphism from automorphic forms on $ GL(n,\mathbb{R})$ to automorphic forms on $ GL(n - 1,\mathbb{R})$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F60, 11F66, 11F70

Retrieve articles in all journals with MSC: 11F60, 11F66, 11F70

Additional Information

PII: S 0002-9947(1994)1273533-8
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia